# SDR DL73S050712

- Difficulty date: November 14, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- Aircraft time: 54,503 hours, 41,453 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 678 Lbl 24.8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERWING FLOORBEAM AT LBL 24.8 WAS FOUND CRACKED.  INSPECTED PER ER/A 451613-14AD.  REF AD 2001-17-18, SI 03-056673-12AD, ER/A 369397-14.
